Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

438 Publications


2019 | Journal Article | IST-REx-ID: 9016 | OA
Bakail MM, Rodriguez‐Marin S, Hegedüs Z, Perrin ME, Ochsenbein F, Wilson AJ. Recognition of ASF1 by using hydrocarbon‐constrained peptides. ChemBioChem. 2019;20(7):891-895. doi:10.1002/cbic.201800633
View | DOI | Download Published Version (ext.)
 

2019 | Journal Article | IST-REx-ID: 9018 | OA
Bakail MM, Gaubert A, Andreani J, Moal G, Pinna G, Boyarchuk E, Gaillard M-C, Courbeyrette R, Mann C, Thuret J-Y, Guichard B, Murciano B, Richet N, Poitou A, Frederic C, Le Du M-H, Agez M, Roelants C, Gurard-Levin ZA, Almouzni G, Cherradi N, Guerois R, Ochsenbein F. 2019. Design on a rational basis of high-affinity peptides inhibiting the histone chaperone ASF1. Cell Chemical Biology. 26(11), 1573–1585.e10.
View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 

2019 | Journal Article | IST-REx-ID: 9060 | OA
Ramananarivo S, Ducrot E, Palacci JA. Activity-controlled annealing of colloidal monolayers. Nature Communications. 2019;10(1). doi:10.1038/s41467-019-11362-y
View | Files available | DOI | PubMed | Europe PMC | arXiv
 

2019 | Journal Article | IST-REx-ID: 405 | OA
Virosztek D. Jointly convex quantum Jensen divergences. Linear Algebra and Its Applications. 2019;576:67-78. doi:10.1016/j.laa.2018.03.002
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 429 | OA
Ajanki OH, Erdös L, Krüger TH. Stability of the matrix Dyson equation and random matrices with correlations. Probability Theory and Related Fields. 2019;173(1-2):293–373. doi:10.1007/s00440-018-0835-z
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 439 | OA
Hausel T, Mereb M, Wong M. Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society. 2019;21(10):2995-3052. doi:10.4171/JEMS/896
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441 | OA
Kalinin N, Shkolnikov M. Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics. 2019;5(3):909–928. doi:10.1007/s40879-018-0218-0
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 301 | OA
Gerencser M, Gyöngy I. A Feynman–Kac formula for stochastic Dirichlet problems. Stochastic Processes and their Applications. 2019;129(3):995-1012. doi:10.1016/j.spa.2018.04.003
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 319 | OA
Gerencser M, Hairer M. Singular SPDEs in domains with boundaries. Probability Theory and Related Fields. 2019;173(3-4):697–758. doi:10.1007/s00440-018-0841-1
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6717 | OA
Igler C, Abedon ST. Commentary: A host-produced quorum-sensing autoinducer controls a phage lysis-lysogeny decision. Frontiers in Microbiology. 2019;10. doi:10.3389/fmicb.2019.01171
View | Files available | DOI
 

Filters and Search Terms

year=2019

Search

Filter Publications